Zobrazeno 1 - 10
of 57
pro vyhledávání: '"Kyle Hayden"'
Autor:
Kyle Hayden
Publikováno v:
Compositio Mathematica. 155:413-423
We resolve parts (A) and (B) of Problem 1.100 from Kirby's list by showing that many nontrivial links arise as cross-sections of unknotted holomorphic disks in the four-ball. The techniques can be used to produce unknotted ribbon surfaces with prescr
Publikováno v:
Advances in Mathematics. 391:107994
From a handlebody-theoretic perspective, the simplest compact, contractible 4-manifolds, other than the 4-ball, are Mazur manifolds. We produce the first pairs of Mazur manifolds that are homeomorphic but not diffeomorphic. Our diffeomorphism obstruc
Autor:
Kyle Hayden
We show that a link in an open book can be realized as a strongly quasipositive braid if and only if it bounds a Legendrian ribbon with respect to the associated contact structure. This generalizes a result due to Baader and Ishikawa for links in the
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::5032dff1f2a835498387d6dd0a89b801
Autor:
Kyle Hayden
We show that every quasipositive link has a quasipositive minimal braid representative, partially resolving a question posed by Orevkov. These quasipositive minimal braids are used to show that the maximal self-linking number of a quasipositive link
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::e430ee52a50d9f1b447d7f92c3859cff
We construct infinitely many Legendrian links in the standard contact $\mathbb{R}^3$ with arbitrarily many topologically distinct Lagrangian fillings. The construction is used to find links in $S^3$ that bound topologically distinct pieces of algebra
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::36f6d69759bcc55c1c5e82a459244f71
http://arxiv.org/abs/1307.7998
http://arxiv.org/abs/1307.7998
Autor:
Joshua M. Sabloff, Kyle Hayden
This paper explores the relationship between the existence of an exact embedded Lagrangian filling for a Legendrian knot in the standard contact $\rr^3$ and the hierarchy of positive, strongly quasi-positive, and quasi-positive knots. On one hand, re
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::01312058c55d48c55e23621f6b93893b
http://arxiv.org/abs/1307.7683
http://arxiv.org/abs/1307.7683
Autor:
Khovanov, Mikhail1 (AUTHOR), Lipshitz, Robert2 (AUTHOR)
Publikováno v:
Bulletin (New Series) of the American Mathematical Society. Oct2023, Vol. 60 Issue 4, p483-506. 24p.
Autor:
Dai, Irving1 (AUTHOR) ifdai@stanford.edu, Mallick, Abhishek2 (AUTHOR), Stoffregen, Matthew3 (AUTHOR)
Publikováno v:
Journal of Topology. Sep2023, Vol. 16 Issue 3, p1167-1236. 70p.
Autor:
Hom, Jennifer1 (AUTHOR)
Publikováno v:
Bulletin (New Series) of the American Mathematical Society. Jan2022, Vol. 59 Issue 1, p19-29. 11p.
Autor:
Islambouli, Gabriel, Naylor, Patrick
Publikováno v:
Transactions of the American Mathematical Society; Feb2024, Vol. 377 Issue 2, p1033-1068, 36p